Your Cart

Your cart is empty

Home  >  Volume 20 (2012)

On The Algorithm for Dynamic Restoring Control Problems with Matrix Coefficients by Olotu, O. and Olorunsola, S.A. Vol.20, Pages 175–184
Sale price: $5.00
Quantity:

Olotu, O. and 2Olorunsola, S.A
The Federal University of Technology, Mathematical Sciences Department,
P.M.B.704, Akure, Ondo State, Nigeria
University of Ado-Ekiti, Mathematical Sciences Department,
P.M.b. 5363, Ado-Ekiti, Ekiti State, Nigertia.

click here to download abstract (pdf)

Close
Loading...